# SDR IPXA2017072619788

- Difficulty date: July 13, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 64,088 hours, 11,514 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826523
- Condition: Corroded
- Location: Bs 497-506
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, MAIN CABIN SEAT TRACK AT BS 497.175 AND 506.675, RBL 27.5.  REPAIRED THE SEAT TRACK IAW EA 011-5310-01-A6904, REV I/R, AND EO MD11-5310-65020-A.
